# SDR SWIA200819818

- Difficulty date: June 27, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 16,538 hours, 12,721 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overheated
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 3743 - RIGHT PACK WAS SMOKING IN AUTO MODE.  REPLACED RIGHT ACM IAW AMM 21-51-10.  OPS CHECK GOOD, P/N 782790-15, S/N OFF 200110263.
